# SDR 9711899996

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10256852
- Condition: Malfunctioned
- Location: Cabin
- Part time: 9,823 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOSS OF CABIN PRESSURE OCCURRED DURING CRUISE FLIGHT AT 35,000 FEET.  CREW EXECUTED EMERGENCY DESCENT AND FLIGHT WAS CONTINUED TO DESTINATION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED CABIN PRESSURE CONTROLLER, OPERATIONAL CHECK NORMAL.
